Since diagnosis 30 years ago I was put on 200 mcgs of levothyroxine and have remained at that level until a year ago. During this time I had no problems and no awareness of any consequences that could occur when suffering from Hashimoto's syndrome. Four years ago I started suffering from stomach pains and bowel problems and my Doctor suggested a wheat free diet. This certainly helped but my problem returned again about six months ago. When I complained of tiredness to my Doctor about a year ago he increased the level to 225 mcgs but at the next blood test my levels had risen too much so we agreed to revert to 200 mcgs. . However eighteen months ago my heart went into Atrial Flutter but came down of its own accord. Seven weeks ago I suffered again from Atrial Flutter and was in hospital for 24 hours when they put me on Beta Blockers and Warfarin and reduced my thyroxine to175 mcgs. Since then I have felt steadily worse and have a fairly constant pain in my neck in the thyroid area. Being nearly 78 years old, I have never queried what the Doctors say, have no knowledge of my thyroxine levels and had no idea that everything I suffered from could have been due to Hashimotos.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.